Acta Mathematica

Regularity of gaussian processes

Michel Talagrand

Full-text: Open access

Article information

Source
Acta Math. Volume 159 (1987), 99-149.

Dates
Received: 1 April 1986
Revised: 5 December 1986
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890486

Digital Object Identifier
doi:10.1007/BF02392556

Zentralblatt MATH identifier
0712.60044

Rights
1987 © Almqvist & Wiksell

Citation

Talagrand, Michel. Regularity of gaussian processes. Acta Math. 159 (1987), 99--149. doi:10.1007/BF02392556. https://projecteuclid.org/euclid.acta/1485890486


Export citation

References

  • Badrikian, A. & Chevet, S., Mesures cylindriques, espaces de Wiener et fonctions aléatoires Gaussiennes. Lecture Notes in Math., 379 (1974), Springer-Verlag, New York.
  • Borell, C., The Brunn-Minkowski inequality in Gauss space. Invent. Math., 30 (1975), 205–216.
  • Dudley, R. M., The size of compact subsets of Hilbert space and continuity of Gaussian processes. J. Funct. Anal., (1967), 290–330.
  • —, Sample functions of the Gaussian process. Ann. Probab., 1 (1973), 66–103.
  • Feldman, J., Sets of boundedness and continuity for the canonical normal process. Proc. Sixth Berkeley Symposium 1971, p. 357–367. University of California Press.
  • Fernique, X., Continuité des processus Gaussiens. C. R. Acad. Sci. Paris, 258 (1964), 6058–6060.
  • —, Intégrabilité des vecteurs Gaussiens. C. R. Acad. Sci. Paris, 270 (1970), 1698–1699.
  • —, Certaines propriétés des éléments aléatoires Gaussiens. Symposia Mathematica, Vol. IX, p. 37–42. Academic Press, London 1972.
  • —, Minoration des fonctions aléatoires Gaussiennes. Colloque International sur les processus Gaussiens et les distributions aleatoires. Ann. Inst. Fourier, 24 (1974), 61–66.
  • Fernique, X., Regularité des trajectoires des fonctions aléatoires Gaussiennes. Lecture Notes in Math., 480 (1974), 1–96. Springer Verlag.
  • Fernique, X., Evaluation de processus Gaussiens composés. Lecture Notes in Math., 526 (1976), 67–83. Springer Verlag.
  • —, Evaluation de certaines fonctionnelles associées à des fonctions aléatoires Gausiennes. Probab. Math. Statist. 2 (1981), 1–29.
  • —, Sur la convergence étroite des mesures Gaussiennes. Z. Wahrsch. Verw. Gebiete, 68 (1985), 331–336.
  • Garsia, A. M., Continuity properties of Gaussian processes with multidimensional time parameter. Proc. Sixth Berkley Symphosium 1971, p. 369–374. University of California Press.
  • Garsia, A. M., Rodemich, E. & Rumsey, Jr., H., A real variable lemma and the continuity of paths of some Gaussian processes. Indiana Univ. Math. J., 20 (1970), 565–578.
  • Heinkel, B., Théorème central-limite et loi du logarithme itéré dans C(S). C.R. Acad. Sci. Paris, 282 (1976), 711–713.
  • Heinkel, B., Mesures majorantes et régularité de fonctions aléatoires. Colloques Internationaux du CNRS No. 307 (“Aspects statistiques et aspects physiques des processus Gaussiens”). 1980, p. 407–434.
  • Jain, N. C. & Marcus, M. B., Central limit theorem for C(S) valued random variables. J. Funct. Anal., 19 (1975), 216–231.
  • Landau, H. & Shepp, L. A., On the supremum of a Gaussian process. Sankhyã, 32 (1970), 369–378.
  • Marcus, M. B. & Shepp, L. A., Sample behavior of Gaussian processes. Proc. Sixth Berkeley Symphosium 1971, p. 423–441. University of California Press.
  • Marcus, M. B. & Pisier, G., Random Fourier series with application to harmonic analysis. Ann. Math. Studies 101, 1981. Princeton Univ. Press.
  • —, Characterizations of almost surely continuous p-stable random Fourier series and strongly stationary processes. Acta. Math., 152 (1984), 245–301.
  • Preston, C., Banach spaces arising from some integral inequalities. Indiana Univ. Math. J., 20 (1971), 997–1015.
  • Slepian, D., The one sided barrier problem for Gaussian noise. Bell Systems Tech. J., 41 (1962), 463–501.
  • Sudakov, V. N., Gaussian measures, Cauchy measures and ε-entropy. Soviet Math. Dokl., 10 (1969), 310.
  • —, Gaussian random processes and measures of solid angles in Hilbert spaces. Soviet Math. Dokl., 12 (1971), 412–415.
  • —, A remark on the criterion of continuity of Gaussian sample functions. Lecture Notes in Math., 330 (1973), 444–454.
  • Talagrand, M., Regularité des processus Gaussiens. C.R. Acad. Sci. Paris, 301 (1985), 379–381.
  • —, La description des processus Gaussiens bornés. C.R. Acad. Sci. Paris, 301 (1985), 751–753.